Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 27, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Apr 6, 2017, 9:06 AM EDT. It took effect at Apr 6, 2017, 8:00 PM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2017, 9:06 AM EDT (13:06 UTC)
- In effect from
- Apr 6, 2017, 8:00 PM EDT
- Expired
- Apr 8, 2017, 2:27 AM EDT
- In force
- 30 hr
- Issued by
- NWS Jacksonville, FL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 8:52 AM EDT, 14 minutes earlier.
Area forecast discussion, Apr 6, 8:52 AM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
852 AM EDT Thu Apr 6 2017
.UPDATE...
Cold front will clear forecast area to the Southeast this morning.
Region will be between a low well to the North, and high pressure
building from the West, resulting in a fairly strong pressure
gradient. Therefore, wind advisory in place for Today. Sunny
skies are expected through the afternoon. With sunshine
temperatures will recover, but remain below normal.
&&
.AVIATION...
Prevailing VFR conditions will be expected this 12Z TAF period.
Gusty winds will continue into this afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 44 67 41 / 0 0 0 0
SSI 73 50 67 47 / 10 0 0 0
JAX 74 46 70 40 / 10 0 0 0
SGJ 76 51 71 46 / 20 0 0 0
GNV 73 46 70 40 / 10 0 0 0
OCF 74 47 70 42 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 8 PM EDT this evening for Alachua-Baker-
Bradford-Clay-Coastal Duval-Coastal Nassau-Columbia-Flagler-
Gilchrist-Hamilton-Inland Duval-Inland Nassau-Marion-Putnam-
St. Johns-Suwannee-Union.
GA...Wind Advisory until 8 PM EDT this evening for Appling-Atkinson-
Bacon-Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
Ware-Wayne.
AM...Small Craft Advisory until 5 AM EDT Saturday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 10 AM EDT Friday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
StrubleHazardous weather outlook, Apr 6, 6:23 AM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Jacksonville FL 623 AM EDT Thu Apr 6 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-071030- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 623 AM EDT Thu Apr 6 2017 ...WIND ADVISORY TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL WATERS... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Today and Tonight... A strong cold front will move across our region during the early morning hours today. Isolated thunderstorms will remain possible through around sunrise across coastal northeast Florida and north central Florida. Strong westerly winds will develop in the wake of the cold front, with sustained wind speeds of 20-30 mph expected through sunset, accompanied by frequent wind gusts of 40-45 mph. Small Craft Advisories will remain in effect for all coastal waters today, with occasional wind gusts to Gale Force expected to persist through the evening hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Small Craft Advisories will remain posted through Friday morning for the near shore waters and through the predawn hours on Saturday for the offshore waters. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax. Nelson
In the hours before
Local storm report, Apr 6, 4:03 AM EDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
403 AM EDT THU APR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM LIGHTNING MANDARIN 30.15N 81.64W
04/06/2017 DUVAL FL EMERGENCY MNGR
HOUSE ENGULFED IN FLAMES AFTER LIGHTNING STRUCK THE HOME.
RESIDENTS WERE ABLE TO EVACUATE.
&&
NMCGINNSpecial weather statement, Apr 6, 4:04 AM EDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
404 AM EDT THU APR 6 2017
FLZ040-060845-
Marion FL-
404 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION COUNTY UNTIL 445
AM EDT...
At 404 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Inverness Highlands North, or 11 miles north of
Inverness, moving northeast at 55 mph.
Nickel size...Excessive cloud-to-ground lightning and Wind gusts of
45 to 55 mph can be expected along with possible minor damage.
Locations impacted include...
Ocala, Juniper Springs, Lynne, Weirsdale, Santos, Ocklawaha, Moss
Bluff, Silver Springs Shores, Lake Weir and Belleview.
A tornado watch remains in effect until 800 AM EDT for northern
Florida.
LAT...LON 2897 8232 2902 8241 2904 8242 2936 8174
2902 8167 2896 8197 2896 8231
TIME...MOT...LOC 0804Z 243DEG 49KT 2900 8230
PETERSONLocal storm report, Apr 6, 4:48 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 AM EDT THU APR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL JASPER 30.52N 82.96W
04/06/2017 E0.50 INCH HAMILTON FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED MARBLE SIZED HAIL JUST EAST OF
JASPER. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPETERSLocal storm report, Apr 6, 4:49 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
449 AM EDT THU APR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TSTM WND DMG JASPER 30.52N 82.96W
04/06/2017 HAMILTON FL LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TREE DOWN JUST EAST OF JASPER.
THE TIME GIVEN WAS BASED ON RADAR.
&&
PPETERSSpecial weather statement, Apr 6, 4:52 AM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
452 AM EDT THU APR 6 2017
FLZ040-060930-
Marion FL-
452 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION COUNTY UNTIL
530 AM EDT...
At 451 AM EDT, Doppler radar was tracking a strong thunderstorm near
The Villages, moving northeast at 45 mph.
Excessive cloud-to-ground lightning and Wind gusts of 45 to 55 mph
can be expected along with possible minor damage.
Locations impacted include...
Juniper Springs, Lynne, Weirsdale, Ocklawaha, Moss Bluff, Silver
Springs Shores, Lake Weir, Belleview and Summerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2899 8229 2935 8166 2934 8166 2934 8167
2932 8168 2928 8164 2905 8164 2905 8166
2896 8166 2896 8226
TIME...MOT...LOC 0851Z 239DEG 39KT 2893 8200
NELSONLocal storm report, Apr 6, 6:07 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 AM EDT THU APR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG WEIRSDALE 28.98N 81.92W
04/06/2017 MARION FL BROADCAST MEDIA
MEDIA REPORTED POWER LINE DOWN ON HIGHWAY 42 NEAR
WEIRSDALE.
&&
NMCGINNThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 12:08 AM EDT | Severe Thunderstorm Warning | JAX | Hamilton, Suwannee | 52 min |
| Apr 6, 12:49 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Hamilton | 41 min |
| Apr 6, 1:29 AM EDT | Severe Thunderstorm Warning | JAX | Nassau | 46 min |
| Apr 6, 1:39 AM EDT | Special Weather Statement | JAX | Baker | 51 min |
| Apr 6, 1:52 AM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| Apr 6, 1:53 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 6, 2:09 AM EDT | Special Weather Statement | JAX | Gilchrist, Union | 51 min |
| Apr 6, 2:10 AM EDT | Tornado Warning | JAX | Nassau | 15 min |
| Apr 6, 2:25 AM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| Apr 6, 2:50 AM EDT | Special Weather Statement | JAX | Duval | 40 min |
| Apr 6, 2:59 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 46 min |
| Apr 6, 3:12 AM EDT | Special Marine Warning | JAX | 2 hr | |
| Apr 6, 3:32 AM EDT | Special Weather Statement | JAX | Saint Johns | 43 min |
| Apr 6, 4:04 AM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Apr 6, 4:52 AM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Apr 6, 7:19 AM EDT | Special Marine Warning | JAX | 56 min | |
| Apr 6, 9:06 AM EDT | Gale Warning | JAX | 18 hr | |
| Apr 5, 8:01 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 14 min |
| Apr 5, 8:23 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch, Coffee, Ware | 52 min |
| Apr 5, 8:25 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Ware, Wayne | 50 min |
| Apr 5, 8:56 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 49 min |
| Apr 5, 9:04 PM EDT | Special Weather Statement | JAX | Atkinson, Pierce, Wayne | 41 min |
| Apr 5, 9:21 PM EDT | Severe Thunderstorm Warning | JAX | Pierce, Ware, Wayne | 39 min |
| Apr 5, 9:39 PM EDT | Special Weather Statement | JAX | Jeff Davis | 51 min |
| Apr 5, 9:44 PM EDT | Special Weather Statement | JAX | Bacon, Pierce, Wayne | 46 min |
| Apr 5, 9:52 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 38 min |
| Apr 5, 9:58 PM EDT | Tornado Warning | JAX | Brantley, Pierce, Wayne | 32 min |
| Apr 5, 10:27 PM EDT | Special Weather Statement | JAX | Wayne | 48 min |
| Apr 5, 10:45 PM EDT | Areal Flood Advisory | JAX | Wayne | 3 hr |
| Apr 5, 10:51 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Wayne | 39 min |
| Apr 5, 11:08 PM EDT | Special Weather Statement | JAX | Wayne | 52 min |
| Apr 5, 11:16 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Wayne | 22 min |
| Apr 5, 11:26 PM EDT | Areal Flood Advisory | JAX | Pierce, Wayne | 3 hr |
| Apr 5, 11:50 PM EDT | Special Weather Statement | JAX | Wayne | 40 min |
| Apr 6, 12:03 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Wayne | 42 min |
| Apr 6, 12:19 AM EDT | Special Weather Statement | JAX | Brantley | 41 min |
| Apr 6, 12:21 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 39 min |
| Apr 6, 1:08 AM EDT | Special Weather Statement | JAX | Glynn | 37 min |
| Apr 6, 1:38 AM EDT | Special Weather Statement | JAX | Glynn | 37 min |
| Apr 6, 2:08 AM EDT | Special Weather Statement | JAX | Glynn | 52 min |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.